Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 154

All articles in this issue are freely accessible.

A combinatorial model for series-parallel networks
Thomas H. Brylawski.
Trans. Amer. Math. Soc. 154 (1971), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288039
A Boolean algebra of regular closed subsets of $𝛽X-X$
R. Grant Woods.
Trans. Amer. Math. Soc. 154 (1971), 23-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270341
Ternary rings
W. G. Lister.
Trans. Amer. Math. Soc. 154 (1971), 37-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272835
The method of least squares for boundary value problems
John Locker.
Trans. Amer. Math. Soc. 154 (1971), 57-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281359
The theory of $p$-spaces with an application to convolution operators.
Carl Herz.
Trans. Amer. Math. Soc. 154 (1971), 69-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272952
On some starlike and convex functions
G. M. Shah.
Trans. Amer. Math. Soc. 154 (1971), 83-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269826
Analytic-function bases for multiply-connected regions
Victor Manjarrez.
Trans. Amer. Math. Soc. 154 (1971), 93-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273029
Lie-admissible, nodal, noncommutative Jordan algebras
D. R. Scribner.
Trans. Amer. Math. Soc. 154 (1971), 105-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314919
Boundary conditions in the infinite interval and some related results.
Rao V. Govindaraju.
Trans. Amer. Math. Soc. 154 (1971), 113-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269912
Semiprimary hereditary algebras
Abraham Zaks.
Trans. Amer. Math. Soc. 154 (1971), 129-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276277
On Spencer’s cohomology theory for linear partial differential operators
Joseph Johnson.
Trans. Amer. Math. Soc. 154 (1971), 137-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283826
Functorial characterizations of Pontryagin duality
David W. Roeder.
Trans. Amer. Math. Soc. 154 (1971), 151-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279233
Torus invariance for the Clifford algebra. I
Michael C. Reed.
Trans. Amer. Math. Soc. 154 (1971), 177-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273424
Conjugates in prime rings
Charles Lanaki.
Trans. Amer. Math. Soc. 154 (1971), 185-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277571
A Galois theory for inseparable field extensions
Nickolas Heerema.
Trans. Amer. Math. Soc. 154 (1971), 193-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269632
On $N$-parameter families and interpolation problems for nonlinear ordinary differential equations
Philip Hartman.
Trans. Amer. Math. Soc. 154 (1971), 201-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301277
On some solutions to the Klein-Gordon equation related to an integral of Sonine
Stuart Nelson.
Trans. Amer. Math. Soc. 154 (1971), 227-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415049
Integrally closed subrings of an integral domain
Robert Gilmer and Joe Mott.
Trans. Amer. Math. Soc. 154 (1971), 239-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271082
Representations for transformations continuous in the $BV$ norm
J. R. Edwards and S. G. Wayment.
Trans. Amer. Math. Soc. 154 (1971), 251-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274704
Conditions on an operator implying $Re𝜎(T)=𝜎(ReT)$
S. K. Berberian.
Trans. Amer. Math. Soc. 154 (1971), 267-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270185
Generic stability properties of periodic points
K. R. Meyer.
Trans. Amer. Math. Soc. 154 (1971), 273-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271490
Strongly locally setwise homogeneous continua and their homeomorphism groups
Beverly L. Brechner.
Trans. Amer. Math. Soc. 154 (1971), 279-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271912
The closed ideals in a function algebra
Charles M. Stanton.
Trans. Amer. Math. Soc. 154 (1971), 289-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269862
Compactness properties of topological groups
S. P. Wang.
Trans. Amer. Math. Soc. 154 (1971), 301-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271269
On the derived quotient module
C. N. Winton.
Trans. Amer. Math. Soc. 154 (1971), 315-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276268
Barycenters of measures on certain noncompact convex sets
Richard D. Bourgin.
Trans. Amer. Math. Soc. 154 (1971), 323-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271701
Extensions of locally compact abelian groups. I
Ronald O. Fulp and Phillip A. Griffith.
Trans. Amer. Math. Soc. 154 (1971), 341-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272870
Extensions of locally compact abelian groups. II
Ronald O. Fulp and Phillip A. Griffith.
Trans. Amer. Math. Soc. 154 (1971), 357-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272870
Groups of embedded manifolds
Max K. Agoston.
Trans. Amer. Math. Soc. 154 (1971), 365-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273628
Periodic points and measures for Axiom $A$ diffeomorphisms
Rufus Bowen.
Trans. Amer. Math. Soc. 154 (1971), 377-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282372
Dense sigma-compact subsets of infinite-dimensional manifolds
T. A. Chapman.
Trans. Amer. Math. Soc. 154 (1971), 399-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283828
Weakening a theorem on divided powers
Moss E. Sweedler.
Trans. Amer. Math. Soc. 154 (1971), 427-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279162
Differential-boundary operators
Allan M. Krall.
Trans. Amer. Math. Soc. 154 (1971), 429-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271445
The influence on a finite group of the cofactors and subcofactors of its subgroups
Larry R. Nyhoff.
Trans. Amer. Math. Soc. 154 (1971), 459-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284495
Topological properties of analytically uniform spaces
C. A. Berenstein and M. A. Dostál.
Trans. Amer. Math. Soc. 154 (1971), 493-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397393